# SDR CA110929003

- Difficulty date: August 10, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT400
- Engine: Pwa PT6A15AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) UPON REDUCING POWER FOR LANDING, THE ENGINE WOULD NOT DECREASE BELOW 75 PERCENT.  THE PILOT ELECTED TO SHUTDOWN THE ENGINE DURING FINAL, HOWEVER HE MISJUDGED THE ALTITUDE REQUIRED TO GLIDE IN AND HE LANDED SHORT OF THE PRIVATE AIRSTRIP. THE ACFT WAS TOTALED BUT THE PILOT WAS NOT INJURED.  THE NTSB HAS REQUESTED ASSISTANCE FOR THE ENGINE INVESTIGATION.
